# SDR HALA2012011600031

- Difficulty date: January 16, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 38,379 hours, 7,125 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 20128127
- Part serial: 987
- Condition: Malfunctioned
- Location: Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ALL FUEL INDICATIONS ON RT TANK FUEL GAUGE DISAPPEARED.  GAUGE CAME ON AT BLOCK IN.   WIRE CONTINTUITY CHECKED GOOD FROM D2706C TO D4638P TO M1949 PER WDM28-41-22.  FOUND IN TANK HI-Z TO SHEILD    INSULATION RESISTANCE LOW & TU2, TU4, TU6 RESISTANCE READINGS LOW PER AMM 28-41-00. REMOVED AND REPLACED TU2, 4, 6 PER AMM 28-41-01 OPS CHECKED GOOD, LEAK CHECKED GOOD.
